H∞ model reduction for continuous-time switched stochastic hybrid systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

20 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)1241-1251
Journal / PublicationInternational Journal of Systems Science
Issue number12
Publication statusPublished - Dec 2009


This article deals with the problem of computing an approximation system for a continuous-time switched stochastic system, such that the H gain of the error system is less than a prescribed scalar. By using the average dwell-time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed, which guarantees the error system to be mean-square exponentially stable with a weighted H performance. Then, the model reduction is solved by using the projection approach, which casts the model reduction into a sequential minimisation problem subjected to linear matrix inequality constraints by employing the cone complementary linearisation algorithm. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.

Research Area(s)

  • H∞ performance, Mean-square exponential stability, Model reduction, Stochastic systems, Switched systems